Publication Type:

Journal Article

Source:

Physics Letters, Section A: General, Atomic and Solid State Physics, Volume 376, Number 32, p.2188-2194 (2012)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84861721419&partnerID=40&md5=91858f8fd0c79f1ef07019d572686f40

Abstract:

Existence of amplitude independent frequencies of oscillation is an unusual property for a nonlinear oscillator. We find that a class of N coupled nonlinear Liénard type oscillators exhibit this interesting property. We show that a specific subset can be explicitly solved from which we demonstrate the existence of periodic and quasiperiodic solutions. Another set of N coupled nonlinear oscillators, possessing the amplitude independent nature of frequencies, is almost integrable in the sense that the system can be reduced to a single nonautonomous first order scalar differential equation which can be easily integrated numerically. © 2012 Elsevier B.V.

Notes:

cited By (since 1996)3

Cite this Research Publication

V. Ka Chandrasekar, Sheeba, J. Ha, Pradeep, RaGladwin, Divyasree, R. Sab, and Lakshmanan, Ma, “A class of solvable coupled nonlinear oscillators with amplitude independent frequencies”, Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 376, pp. 2188-2194, 2012.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS